| Model Number |
VENUM14080 |
| Medical Device Problem Codes |
Positioning Failure (1158); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A voluntary recall has been initiated for the venovo¿ venous stent system 9f which was product catalog/lot number specific.Reportedly the proximal end of the stent does not immediately expand upon deployment.The proximal end of the stent remains connected to the delivery system.As a result of the field action, this event is being reported as a malfunction reportable event.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.(expiry date: 09/2022).
Event or Problem Description
It was reported that during a stent placement procedure in the left common iliac through the popliteal vein, the proximal end of the stent allegedly failed to deploy and expand.It was reported that the doctor rotated the catheter several minutes before the stent got released and fully expanded.There was no reported patient injury.
Additional Manufacturer Narrative
H10: a voluntary recall has been initiated for the venovo¿ venous stent system 9f which was product catalog/lot number specific.Reportedly the proximal end of the stent does not immediately expand upon deployment.The proximal end of the stent remains connected to the delivery system.As a result of the field action, this event is being reported as a malfunction reportable event.H10: manufacturing review: the lot history record of this lot was reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the sample was not returned for evaluation and image was not provided for review.Based on the information available the investigation is closed with inconclusive result.A definite root cause for the reported event could not be determined.Labeling review: a review of the relevant instructions for use for this product was conducted.The instructions for use was found to address potential complications and adverse events such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, and malposition.H10: d4 (expiry date: 09/2022), g3.H11: h6 (method, result), h9.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd h3 other text : device not returned.
Event or Problem Description
It was reported that during a stent placement procedure in the left common iliac through the popliteal vein, the proximal end of the stent allegedly failed to deploy and expand.It was reported that the physician rotated the catheter several minutes before the stent got released and fully expanded.There was no reported patient injury.